# SDR UIEA2019102905807

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,208 hours, 21,763 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Overheat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE/OVERHEAT SYSTEM EICAS ON FINAL.( PERFORMED FIRE/OVERHEAT SYSTEM TEST PER AMM 26-11-01, OPS CHECK GOOD. )
